# SDR GR4D20160808006

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,419 hours, 5,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM200524
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,419 hours, 5,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL INSPECTION, RT B, FLAP TRACK WAS FOUND TO HAVE CORROSION IN MOUNTING BOLT BORE.
